Florida, 2015Damaging Winds in Florida, June 19, 2015
June 19, 2015 · NWS MLB · 3 events in 3 counties and zones
The late afternoon collision of the east and west coast sea breezes as well as other local lake and outflow boundaries led to the development of several severe storms across Metro Orlando. These storms downed trees and produced wind damage to several homes in Casselberry.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The late afternoon collision of the east and west coast sea breezes as well as other local lake and outflow boundaries led to the development of several severe storms across Metro Orlando. These storms downed trees and produced wind damage to several homes in Casselberry. Additional minor tree damage was reported across Orange County along with the partial roof collapse of a home in Orlando. These storms produced a strong outflow boundary that reached the Brevard County coast, where several funnel cloud reports were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 19, 2:09 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 19, 2:09 PM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EDT FRI JUN 19 2015
.DISCUSSION...
CURRENT...ATMOSPHERE SLIGHTLY MOISTER TODAY BUT MID LEVEL
TEMPERATURES ABOUT THE SAME AS THURSDAY AT AROUND -8C. ONE NOTICEABLE
DIFFERENCE WAS THAT THE CAPE CANAVERAL SOUNDINGS OF THE PAST DAY OF
3 SOUNDINGS WERE INDICATING THAT A STRONG DRY SUPPRESSIVE ATMOSPHERE
HAD DEVELOPED FROM AROUND 500MB/15000-18000 FEET AND UP. THE
COMBINATION OF THE WARMING MID LAYERS AND THE CAP FROM AROUND 500MB
AND UP WOULD TEND TO INHIBIT SIGNIFICANT CELL DEVELOPMENT. RADAR
TRENDS WERE SHOWING OUTFLOWS FROM THE MORNING AND EARLY AFTERNOON
CONVECTION OVER WEST CENTRAL FLORIDA MOVING TOWARD THE EAST AND
POTENTIALLY MERGING WITH THE EAST COAST SEA BREEZE/VARIOUS LAKE
BREEZE BOUNDARIES FROM AROUND LAKE GEORGE TO EAST SUBURBS OF ORLANDO
SOUTH TO OKEECHOBEE.
TONIGHT...CONVECTION OVER THE INTERIOR AND COASTAL VOLUSIA SHOULD
LAST AN HOUR OR TWO PAST SUNSET THEN WIND DOWN THROUGH MIDNIGHT AS
STORMS FED BY BOUNDARY INTERACTIONS LINGER. DEBRIS CLOUDINESS
SHOULD THIN OUT AFTER MIDNIGHT LEAVING MOSTLY CLEAR TO PARTLY
CLOUDY SKIES BY SUNRISE. ANOTHER WARM NIGHT WITH SATURDAY MORNING
LOWS GENERALLY IN THE MID 70S INTERIOR AND UPPER 70S MAINLAND
COASTAL/AROUND 80 BEACHSIDE FROM AROUND PATRICK AFB SOUTH.
SATURDAY...WHATS LEFTOVER OF TD BILL MOVES FROM THE KY/IL/OHIO RIVER
AREA TO THE EASTERN GREAT LAKES WHERE THE GFS HAS IT MERGING/BEING ABSORBED
BY ANOTHER LOW APPROACHING FROM THE WEST. THE MID LEVEL WARM AIR
ADVECTION AHEAD OF "TD BILL" MAINTAINS THE DEEP LAYER HIGH
PRESSURE SYSTEM OVER THE SOUTHEAST AND FLORIDA. GFS KEEPS THE HIGH
AT AROUND 593/593 DECAMETERS WHICH WOULD BE STRONG ENOUGH TO KEEP
ANY LARGE SCALE LOW PRESSURE SYSTEMS AWAY FROM THE DEEP SOUTH...GA
AND AL AND FLORIDA. NOT AS WARM WITH HIGHS IN THE LOW 90S COAST
AND MID 90S INTERIOR.
.SUN...THE TROUGHING ASSOCIATED WITH THE MERGER OF TD BILL AND THE
LOW APPROACHING FROM THE MID WEST STRETCHES ALONG THE EASTERN SEA
BOARD TO THE NORTHEAST GULF OF MEXICO. THE TROUGHING SUPPRESSES THE
DEEP LAYER RIDGING TO FIRMLY OVER SOUTH FLORIDA BUT THE MID LEVEL
WARM AIR ADVECTION AHEAD OF THE TROUGHING MAINTAINS A STRONG HIGH
PRESSURE AREA OF AROUND 594 DECAMETERS OVER THE SOUTHEAST...FLORIDA
AND THE SOUTHERN CARIBBEAN SEA AND CUBA.
.MON...THE MID LEVEL TROUGHING FINALLY WEARS DOWN THE STRONG MID
LEVEL RIDGING TO AROUND 592 DECAMETERS. THE SURFACE/LOW LEVEL RIDGES
ARE PUSHED TO THE SOUTH AND EAST. THIS SETS UP A SOUTH TO SOUTHWEST
WIND FLOW PATTERN FOR MON MORNING THEN SEA SEA BREEZES IN THE
AFTERNOON. HIGHS MID 90S INTERIOR AND LOW 90S COAST FROM SOUTH
BREVARD TO MARTIN AND INLAND TO OKEECHOBEE AND SOUTHERN OSCEOLA.+
PREVIOUS AFD
TUE-FRI...IT APPEARS THE MID LVL RIDGE WILL RE-ESTABLISH ITSELF
ACROSS THE SE STATES FOR MUCH OF THE UPCOMING WEEK RETURNING MID
LAYER FLOW FROM THE EAST WITH THE ATLC RIDGE EXTENDING ACROSS EAST
CENTRAL FL INTO THE GULF. LOWEST RAIN CHANCES WILL REMAIN ACROSS THE
TREASURE COAST BEACHES WITH HIGHER AFTERNOON THUNDERSTORM CHANCES
ACROSS THE NRN INTERIOR EACH AFTERNOON. OVERALL INFLUENCE FROM THE
MID LVL RIDGE TO THE NORTH SHOULD WILL REDUCE RAIN CHANCES TO NEAR
20 PCT ALONG CSTL SECTIONS TO AROUND 30 PCT ACROSS THE NRN INTERIOR.
HIGHS WILL REMAIN ABOVE AVERAGE AROUND 90/LOWER 90S ALONG THE COAST
AND 93-95 ACROSS THE INTERIOR WITH LOWS IN THE 70S.
&&
.AVIATION...TEMPO MVFR INTERIOR 19Z-24Z IN/VC SCT TSTMS. MVFR AT
THE COAST FROM VC INTERSTATE 95 WEST AS THE SEA BREEZE INITIATED
TSTMS MOVE SLOWLY INLAND. ISOLD GUSTS 40 KNOTS PLUS VC STRONGER
STORMS MAINLY KMCO KSFB KDED NORTH TO LAKE GEORGE AND WEST AND
KOMN TO KEVB COASTAL VOLUSIA.
&&
.MARINE...
TONIGHT...ATLC RIDGE JUST EAST OF THE AREA WILL MAINTAIN A SOUTHERLY
FLOW ACROSS THE WATERS WITH SPEEDS LESS THAN 15 KNOTS. WINDS WILL
BECOME SOUTHEAST NEAR THE COAST AS SEA BREEZE DEVELOPS AND MOVES
INLAND THIS AFT. SEAS WILL RANGE FROM 1-3 FEET.
SAT-SUN...WINDS AROUND THE ATLC RIDGE THIS WEEKEND WILL BE SOUTHERLY
TO SOUTHEASTERLY ALONG THE COAST EACH AFTERNOON. WINDS MAINLY 5-10
KNOTS DURING DAYTIME PERIODS...STRONGER NEAR NEARSHORE WITH THE
AFTERNOON SEA BREEZE. EXPECT A NOCTURNAL INCREASE TO 10-15 KNOTS
EACH NIGHT. SEAS NEAR 2 FT AT THE COAST AND 2-3 FT OFFSHORE. THERE
WILL BE A CHANCE OF LATE AFTERNOON AND EVENING STORMS MAINLY NORTH
OF CAPE CANAVERAL OVER THE WEEKEND.
MON-TUE...SOUTHERLY WINDS WILL CONTINUE INTO EARLY NEXT WEEK AROUND
THE ATLC RIDGE WITH A SE SEA BREEZE CIRCULATION NEAR SHORE EACH
AFTERNOON. SEAS SHOULD REMAIN 2-3 FT WITH MOST AFTERNOON SHOWERS AND
THUNDERSTORMS FOCUSING INLAND AWAY FROM THE NEAR SHORE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 93 74 93 / 30 40 10 20
MCO 75 94 75 94 / 20 50 20 30
MLB 74 89 75 90 / 20 40 20 30
VRB 74 90 74 90 / 10 20 10 20
LEE 77 95 76 95 / 20 30 10 30
SFB 76 95 76 94 / 20 40 20 30
ORL 76 94 76 93 / 20 50 20 30
FPR 73 90 72 90 / 10 20 10 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
IMPACT WX/AVWX...CRISTALDI
FORECASTS...WIMMER
Hazardous weather outlook, Jun 19, 11:05 AM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1205 PM EDT FRI JUN 19 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1205 PM EDT FRI JUN 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
DEEPER MOISTURE ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON WILL
LEAD TO A GREATER CHANCE FOR SHOWERS AND STORMS ALONG THE INLAND
MOVING EAST COAST SEA BREEZE. WHILE GREATEST STORM COVERAGE IS
EXPECTED ACROSS THE INTERIOR WITH BOUNDARY COLLISIONS LATE IN
THE DAY AND TOWARD SUNSET...A FEW STORMS WILL ALSO BE POSSIBLE
ALONG THE COAST EARLY AS THE SEA BREEZE INITIALLY FORMS.
THE STRONGEST STORMS ARE EXPECTED OVER THE INTERIOR WITH THE EAST
AND WEST COAST SEA BREEZE COLLISION LATE IN THE AFTERNOON. THE
MAIN THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS TO AROUND 50 MPH. STORM MOTION WILL BE SLOW AND ERRATIC
TODAY...WHICH WILL PRODUCE RAINFALL TOTALS OF 1 TO 3 INCHES IN A
60 TO 90 MINUTE PERIOD. THIS COULD LEAD TO LOCALIZED MINOR PONDING
OR TEMPORARY FLOODING OF ROADS OR URBAN AREAS.
.EXCESSIVE HEAT IMPACT...
HOT TEMPERATURES COMBINED WITH AVERAGE FLORIDA HUMIDITY LEVELS
WILL RESULT IN HEAT INDICES AROUND 100 AGAIN THIS AFTERNOON...
WITH VALUES BETWEEN 100 AND 105 MAINLY OVER THE INTERIOR
COUNTIES. STAY WELL HYDRATED AND TAKE OCCASIONAL BREAKS IN AIR
CONDITIONING IF YOU ARE PLANNING OUTDOOR PHYSICAL ACTIVITY.
.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING EAST COAST
SEA BREEZE THIS AFTERNOON. WIND GUSTS AROUND 40 MPH WILL BE
POSSIBLE WITH ANY SLOW MOVING STRONGER STORMS ACROSS THE
INTERIOR.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SLIGHTLY HIGHER MOISTURE...AND WEAKENING OF MID TO UPPER LEVEL
HIGH PRESSURE RIDGE NORTH OF THE REGION...SHOULD ALLOW FOR
SCATTERED AFTERNOON STORMS DURING THE WEEKEND...MAINLY OVER
INLAND COUNTIES.
HIGH TEMPERATURES WILL STILL REACH THE MID 90S OVER THE CENTRAL
FLORIDA INTERIOR THROUGH EARLY NEXT WEEK...WITH MAXIMUM HEAT INDEX
VALUES CONTINUING TO REACH 100 TO 105 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
WEITLICH/CRISTALDI
In the hours before
Special weather statement, Jun 19, 2:52 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EDT FRI JUN 19 2015
FLZ054-058-059-192030-
OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
352 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LUCIE...SOUTHWESTERN
INDIAN RIVER AND EASTERN OKEECHOBEE COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF VERO
BEACH TO 12 MILES WEST OF SAINT LUCIE AIRPORT TO 10 MILES NORTHEAST
OF FOUR SEASONS ESTATES...AND DRIFTING SLOWLY SOUTHWEST.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKEECHOBEE...FORT DRUM...FOUR SEASONS ESTATES...COUNTRY HILLS ESTATES
AND BASSWOOD ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2724 8086 2746 8094 2767 8080 2759 8048
2721 8048 2720 8063
TIME...MOT...LOC 1951Z 265DEG 14KT 2756 8057 2744 8056 2739 8070
CRISTALDISpecial weather statement, Jun 19, 3:38 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT FRI JUN 19 2015
FLZ059-064-192115-
MARTIN FL-ST. LUCIE FL-
438 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LUCIE AND
WESTERN MARTIN COUNTIES UNTIL 515 PM EDT...
AT 436 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF TRADITION...OR 10 MILES NORTHEAST OF J AND S FISH
CAMP...MOVING SOUTH AT 5 MPH. BOUNDARY COLLISIONS OVER WESTERN
MARTIN COUNTY SHOULD INCREASE STORM COVERAGE AND INTENSITY NEXT
HOUR.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
INDIANTOWN AND PORT MAYACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2696 8061 2711 8066 2712 8068 2731 8068
2733 8051 2696 8037
TIME...MOT...LOC 2036Z 342DEG 6KT 2721 8055
KELLYSpecial weather statement, Jun 19, 3:49 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT FRI JUN 19 2015
FLZ045-046-053-192215-
OSCEOLA FL-ORANGE FL-SEMINOLE FL-
449 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHWESTERN OSCEOLA AND
WESTERN SEMINOLE COUNTIES UNTIL 615 PM EDT...
AT 445 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION OF
THE EAST AND WEST COAST SEA BREEZES OVER CENTRAL FLORIDA. THE
COLLISION WILL OCCUR ALONG A LINE FROM LAKE MONROE IN NORTH SEMINOLE
COUNTY...TO LAKE KISSIMMEE IN WEST OSCEOLA COUNTY.
STORMS THAT DEVELOP FROM THIS COLLISION WILL BE CAPABLE OF
GENERATING WIND GUSTS OF 50 TO 55 MPH...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN BETWEEN 2 AND 3 INCHES IN AN HOUR.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SANFORD...APOPKA AND ALTAMONTE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
&&
LAT...LON 2878 8166 2878 8142 2883 8142 2879 8118
2781 8119 2787 8130 2792 8131 2806 8146
2801 8138 2808 8135 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8166
TIME...MOT...LOC 2045Z 102DEG 13KT 2836 8111
BRAGAWThunderstorm Wind, Seminole
- When
- June 19, 4:15 PM EST
- Where
- Seminole County, 0.92 mi SE of Sanlando Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 28.690, -81.320
Seminole County Emergency Management reported 23 mobile homes with roof, awning, and screen damage across Lake Kathryn Estates in Casselberry. Four of the homes suffered major roof damage, with three sustaining nearly complete roof damage. Numerous downed power lines, tree limbs, and fences were also reported within the community. A large tree fell on a nearby house just outside the subdivision. Also nearby, a trained spotter reported several downed trees blocking roadway near Secret Lake Park in Casselberry. Photos were provided by local media.
Thunderstorm Wind, Orange
- When
- June 19, 4:57 PM EST
- Where
- Orange County, 0.61 mi W of Sky Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 28.450, -81.390
Orange County Fire Rescue reported the partial roof collapse of a home on Voltaire Drive in Orlando, leaving the residence uninhabitable.
Funnel Cloud, Brevard
- When
- June 19, 6:42 PM EST
- Where
- Brevard County, 1.51 mi NNW of Cocoa Beach
- Reported by
- Trained Spotter
- Coordinates
- 28.340, -80.610
A trained spotter reported several brief funnel clouds along a strong outflow boundary as it moved offshore Cocoa Beach.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 19 to 30, 20152 deaths · 17 injured · 1 event
- Flash Flooding and Flooding in South Dakota, June 19 to 22, 20151 death · 2 in hail · 57 events
- Tornado and Hail in South Dakota, June 19, 2015$363,000 · EF2 · 21 events
- Flash Flood in Texas, June 19 to 20, 2015$23 million · 1 event
- Lightning Strike in Florida, June 19, 20151 death · 1 event
- Hail and Damaging Winds in North Dakota, June 19, 2015$1.4 million · 2.75 in hail · 22 events
- Tornadoes and Flash Flooding in Illinois, June 19 to 23, 2015$610,000 · EF1 · 15 events
- Hail and Damaging Winds in Montana, June 19, 2015$123,000 · 1.75 in hail · 30 events
- Tornado and Flash Flood in Montana, June 19, 2015EF0 · 50 events
- Hail and Damaging Winds in North Carolina, June 19, 2015$40,000 · 1 in hail · 16 events
- Tornadoes in Illinois, June 19, 2015$55,000 · EF0 · 3 events
- Hail in South Dakota, June 19, 2015$30,000 · 2.25 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573020, 573021, 573012.